# SDR DALA2017102807824

- Difficulty date: October 27, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,980 hours, 29,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Pan
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON RT FWD UPPER CORNER OF RING PAN FROM STA Y=636 AND RT LOWER AFTER CORNER RING PAN FROM STA Y=908 IN REF AMDS 5331-2003 (CPAX). ON RT FWD UPPER CORNER OF RING PAN FROM STA Y=636 AND RT LOWER AFTER CORNER RING PAN FROM STA Y=908 NO CRACKS WERE FOUND AFTER TRIM OUT DAMAGE, EQUIPMENT. RT FWD UPPER CORNER OF RING PAN FROM STA Y=636 AND RT LOWER AFTER CORNER RING PAN FROM STA Y=908 WERE REPAIRED PER SRM 56-20-02-2R-1.
